CSpace
二阶Hamilton系统在固定能量面上的周期解
李树杰; 丁彦恒
1992
Source Publication科学通报
ISSN0023-074X
Volume037Issue:007Pages:584
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39350
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李树杰,丁彦恒. 二阶Hamilton系统在固定能量面上的周期解[J]. 科学通报,1992,037(007):584.
APA 李树杰,&丁彦恒.(1992).二阶Hamilton系统在固定能量面上的周期解.科学通报,037(007),584.
MLA 李树杰,et al."二阶Hamilton系统在固定能量面上的周期解".科学通报 037.007(1992):584.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李树杰]'s Articles
[丁彦恒]'s Articles
Baidu academic
Similar articles in Baidu academic
[李树杰]'s Articles
[丁彦恒]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李树杰]'s Articles
[丁彦恒]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.